RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 38–43 (Mi mz4678)  

Functions of many variables, monotone on pseudoconvex sets

M. I. Dyachenko

M. V. Lomonosov Moscow State University

Full text: PDF file (536 kB)

English version:
Mathematical Notes, 1992, 52:2, 779–783

Bibliographic databases:

UDC: 517.51
Received: 23.10.1991

Citation: M. I. Dyachenko, “Functions of many variables, monotone on pseudoconvex sets”, Mat. Zametki, 52:2 (1992), 38–43; Math. Notes, 52:2 (1992), 779–783

Citation in format AMSBIB
\Bibitem{Dya92}
\by M.~I.~Dyachenko
\paper Functions of many variables, monotone on pseudoconvex sets
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 38--43
\mathnet{http://mi.mathnet.ru/mz4678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187872}
\zmath{https://zbmath.org/?q=an:0787.42007|0764.42006}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 779--783
\crossref{https://doi.org/10.1007/BF01236772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500027}


Linking options:
  • http://mi.mathnet.ru/eng/mz4678
  • http://mi.mathnet.ru/eng/mz/v52/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020